While there is no specific interaction between bupropion and caffeine, it is generally recommended to use caution when consuming caffeine while taking bupropion.
Bupropion may increase the risk of seizures in some individuals, particularly those with a history of seizures or other conditions that may increase the risk of seizures. Caffeine can also increase the risk of seizures in some individuals.
Therefore, it is recommended to limit or avoid caffeine while taking bupropion, particularly if you have a history of seizures or other risk factors.
If you choose to consume caffeine while taking bupropion, it is important to monitor your caffeine intake and watch for any signs of increased agitation, anxiety, or other side effects. It is also important to follow your healthcare provider’s instructions for dosing and use of bupropion.
As always, it is important to discuss any concerns or questions about medication use with your healthcare provider. They can help determine the best course of action for your individual needs.